# SDR CA190711013

- Difficulty date: July 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100468
- Condition: Cracked
- Location: Rt Wing
- Part time: 39,588 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LWR WING PLANK CRACKED AT RBL45.00 AT AFT SPAR TRANSITION. THIS CRACK INDICATION WAS DISCOVERED WHILE PERFORMING NDT TASK 57-640-601 VIA EDDY CURRENT INSP. CRACK IS APROX .458` LONG AS MEASURED FROM THE FASTENER HEAD. CRACK IS GOING IN THE AFT DIRECTION (TC# 20190711013)
